# SDR USAA2012121100006

- Difficulty date: October 18, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON SEAT TRACK AT BS 727B, LBL 45.  REPAIRED SEAT TRACK AT BS 727B, LBL 45 IAW B737 SRM 53-00-52-2R-4, FIG 201.
